# SDR ASAA0741711

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 30,860 hours, 16,749 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C2817829
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG INNER DOOR LOWER T/E CRACKED.  REPAIRED GEAR DOOR IAW SRM 53-80-02 REPAIR 2 DETAIL 2.
